MathSciNet Relay Station
MathSciNet bibliographic data
MR2095457 (2005i:28022) 28A80 (26C10 28A78 37F45)
Solomyak, Boris "Mandelbrot set'' for a pair of linear maps: the local geometry. Anal. Theory Appl. 20 (2004), no. 2, 149–157.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement